# SDR ASAA2025060658678

- Difficulty date: June 6, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 34,697 hours, 10,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524064
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OK TO INSTALL FOUND BREAKER PANEL RBL-0 AT STA. 540 CRACKED (MARKED). GROUNDED - YES. REMOVED AND REPLACED PANEL BREAK IAW B737-900 SRM 51-40-02-0G-0.
